# SDR UIEA2015121700761

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,066 hours, 22,690 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Trim Panel
- Condition: Gouged
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING ESCAPE HATCH, UPPER LATCH HANDLE TRIM IS GOUGED.  CLEANED & PREPARED DAMAGE AS REQUIRED FOR LT AFT OVERWING ESCAPE HATCH LATCH HANDLE.  APPLIED REPAIR IAW AMM 25-00-00.  APPLIED TOPCOAT AS REQUIRED IAW AMM 25-00-00.
